Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
197 Doctors are Online

Have itchy nipples, pimple on areola, swollen breasts due to nuva ring, removed for cycles. What to do?

Hi. For the past wk my nipples have been ichy. Also a wk ago I went tanning. A few days ago I noticed what looks like a pimple, one on each areola on the right of both nipples. (My right). I am on the Nuva ring which makes my breast swell up. I took it out to have my cycle. At one point my breast were so swollen my GYN told me to take a break from the Nuva ring. Also at that time I had clear discharge if you squeezed them, I had it check and nothing. I was fine. The nipple Itchiness Is annoying so I would like to know your thoughts on what I should do. Thank you.
Asked On : Sun, 14 Apr 2013
Answers:  1 Views:  110
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Allergist and Immunologist 's  Response
IT OCCUR IN OILY SKIN
DONT USE ILY AND GREEST FOOD
AVOID OIL LIKE MUSTARD COCONUT WALNU GROUNNUT ALMONDS AND SOYA
USE LIVE FOR COOKING AN APPLICATION
USE NONTOXIC SOAPS CREAMS AND SHAMPOO
YOU CAN APPLY CLINDAMYCIN GEL OVER NIPPLE OFF AND ON
BY THIS STEP YOU CAN CONTROL THE CONDITION TO MAXIMUN EXTENT
Answered: Sun, 14 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor